# SDR SIMA20220707001

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145073
- Aircraft time: 50,331 hours, 46,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING EMERGENCY EXIT LIGHT INOP-C/A-RAR AFT OVERWING EMERGENCY EXIT LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPC GOOD.
